# SDR TRBA2012010001

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 23,170 hours, 27,969 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE HANDLE ON RT EMERGENCY EXIT FELL OFF.  THE ACFT WAS REMOVED FROM SERVICE.  RESECURED RT FORWARD CABIN EMERGENCY EXIT HANDLE BEZEL IAW AMM CH 20-25-13. THE ACFT WAS RETURNED TO SERVICE.
